Über die asymptotische Integration von Differentialgleichungen

W. Sternberg

Mathematische Annalen (1920)

  • Volume: 81, page 119-186
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Sternberg, W.. "Über die asymptotische Integration von Differentialgleichungen." Mathematische Annalen 81 (1920): 119-186. <http://eudml.org/doc/158825>.

author = {Sternberg, W.},
journal = {Mathematische Annalen},
pages = {119-186},
title = {Über die asymptotische Integration von Differentialgleichungen},
url = {http://eudml.org/doc/158825},
volume = {81},
year = {1920},

AU - Sternberg, W.
TI - Über die asymptotische Integration von Differentialgleichungen
JO - Mathematische Annalen
PY - 1920
VL - 81
SP - 119
EP - 186
UR - http://eudml.org/doc/158825
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.